# SDR AWXA200200021

- Difficulty date: January 11, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 0953
- Aircraft time: 11,517 hours, 4,404 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161212
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAS - DIVERSION - FLT 522 - C - EN ROUTE FROM PHX TO RNO FLIGHT CREW RECEIVED YELLOW HYDRAULIC SYSTEM FLUID LOSS INDICATION FOLLOWED BY FLIGHT CONTROL DEGRADATION TO ALTERNATE LAW, THIS WAS CAUSED BY LOSS OF NR 2 YELLOW YAW DAMPER, NR 1 YAW DAMPER PREVIOUSLY ON MEL.  AIRCRAFT DIVERTED SAFELY TO LAS.  MAINTENANCE TROUBLESHOT AND FOUND LEAK AT YELLOW HYDRAULIC PTU MANIFOLD QUICK DISCONNECT FITTING.  REPLACED O-RING IAW CMM 29-10-05, LEAK TESTED GOOD.  POST FLIGHT REPORT REVEALED ALTERNATE LAW WAS CAUSED BY FAILURE OF RT AILERON BLUE SERVO FOLLOWED BY YELLOW AILERON SERVO FAILURE.
